Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 4, Pages 359–392 (Mi izv3605)  

On the existence of the complete differential on the boundary of a plane domain

A. Myshkis


Full text: PDF file (3883 kB)

Bibliographic databases:
Received: 07.01.1946

Citation: A. Myshkis, “On the existence of the complete differential on the boundary of a plane domain”, Izv. Akad. Nauk SSSR Ser. Mat., 10:4 (1946), 359–392

Citation in format AMSBIB
\Bibitem{Mys46}
\by A.~Myshkis
\paper On the existence of the complete differential on the boundary of a~plane domain
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 4
\pages 359--392
\mathnet{http://mi.mathnet.ru/izv3605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20616}
\zmath{https://zbmath.org/?q=an:0060.13805}


Linking options:
  • http://mi.mathnet.ru/eng/izv3605
  • http://mi.mathnet.ru/eng/izv/v10/i4/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:157
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021